# SDR 2006UALA01674

- Difficulty date: August 27, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 30,333 hours, 11,506 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PATH ROWS 1, 2, 7 AND 8 INOPERATIVE.  RECONNECTED ELECTRICAL CONECTOR AT BATTERY EMERGENCY PACK, TEST OK.
